|Is Combivir & Abacavir make Triziver
Nov 19, 2011
I women aged 51 and I was put on Combivir and Abacavir after I failed to get Triziver now Am experiencing pain on the heart and all over the body. That i feel its not normal please can you assist.
| Response from Dr. Young
Combivir (AZT+3TC) + Ziagen (abacavir) = Trizivir. Be aware that triple nucleoside therapy (like Trizivir) is no longer recommended (except in exceptional circumstances) by current treatment guidelines.
As for your symptoms, it would be unusual to have a new side effect after the switch, but anyone experiencing chest pain should contact their health care provider promptly.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore On Mouth After Handjob Worried I Have HIV
- Tingling In Feet After Receptive Anal Sex Without Condom Does It Mean I Have HIV
- White Spots After Getting Head Worried I Have HIV
- Causative Agents Of Sexually Transmitted Diseases
- How Long Does Fluconazole Take To Work?
- Living With Genital Warts
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.